Laplace Adomian decomposition method to study chemical ion transport through soil. (English) Zbl 1416.35013

Summary: The paper deals with a theoretical study of chemical ion transport in soil under a uniform external force in the transverse direction, where the soil is taken as porous medium. The problem is formulated in terms of boundary value problem that consists of a set of partial differential equations, which is subsequently converted to a system of ordinary differential equations by applying similarity transformation along with boundary layer approximation. The equations hence obtained are solved by utilizing Laplace Adomian Decomposition Method (LADM). The merit of this method lies in the fact that much of simplifying assumptions need not be made to solve the non-linear problem. The decomposition parameter is used only for grouping the terms, therefore, the nonlinearities is handled easily in the operator equation and accurate approximate solution are obtained for the said physical problem. The computational outcomes are introduced graphically. By utilizing parametric variety, it has been demonstrated that the intensity of the external pressure extensively influences the flow behavior.


35A22 Transform methods (e.g., integral transforms) applied to PDEs
35A25 Other special methods applied to PDEs
35Q40 PDEs in connection with quantum mechanics
Full Text: Link


[1] Adomian, G. (1986). Nonlinear Stochastic Operator Equations, Academic Press, New York. · Zbl 0609.60072
[2] Agadjanov, Yusufoglu E. (2006). Numerical solution of Duffing equation by the Laplace decomposition algorithm, Appl. Math. Comput., Vol. 177, pp. 572-580. · Zbl 1096.65067
[3] Babolian, E., Biazar, J. and Vahidi, A. R. (2004). A New Computational Method for Laplace Transforms by Decomposition Method, J. Appl. Maths. Comput., Vol.150, pp. 841-846. · Zbl 1039.65094
[4] Biazar, J., Babolian, E. and Islam, R. (2004). Solution of the system of ordinary differential equations by Adomian decomposition method, J. Appl. Maths. Comput.,Vol. 147, pp. 713-719. · Zbl 1034.65053
[5] Cherruault, Y. and Adomian, G. (1993). Decomposition methods: A new proof of convergence. Math. Comput. Model, Vol. 18, No. 12, pp. 103-106. · Zbl 0805.65057
[6] Cherruault, Y., Adomian, G., Abbaoui K. and Rach, R. (1995). Further remarks on convergence of decomposition method. International Journal of Bio-Medical Computing,Vol. 38, No.1, pp. 89-93.
[7] Dogan, N. (2012). Solution of the System of Ordinary Differential Equations by Combined Laplace Transform-Adomian Decomposition Method, Math. Comput. Appl.,Vol. 17, No.3, pp. 203- 211. · Zbl 1396.65130
[8] Elgazery, N. S. (2008). Numerical solution for the Falkner-Skan equation, Chaos Solitons and Fractals,Vol. 35, pp. 738-746. · Zbl 1135.76039
[9] Jafari, H. and Jassim, H. K. (2015). Numerical solutions of telegraph and laplace equations on cantor sets using local fractional laplace decomposition method, International Journal of Advances in Applied Mathematics and Mechanics. Vol. 2, No. 3, pp. 144-151. · Zbl 1359.35215
[10] Khuri, S. A. (2001). A Laplace Decomposition Algorithm Applied to a Class of Nonlinear Differential Equations, Journal of Applied Mathematics, Vol. 1, No.4, pp. 141-155. · Zbl 0996.65068
[11] Pirzada, U. M. and Vakaskar, D. C. (2015). Solution of fuzzy heat equations using Adomian Decomposition method, International Journal of Advances in Applied Mathematics and · Zbl 1359.35220
[12] Raptis, A. and Perdikis, C. (1983). Flow of a viscous fluid through a porous medium bounded by a vertical surface, Int J Eng. Sci.,Vol. 21, No.11, pp. 1327-1330. · Zbl 0527.76090
[13] Sacheti, N. C. (1983). Application of Brinkman model in viscous incompressible flow through a porous channel, J Math Phys Sci.,Vol.17, pp. 567-577. · Zbl 0544.76098
[14] Sharma, B. (2016). Mathematical Modelling of Chemical ion transport through soil its Mechanism and Field Application., Ph.D. thesis http://hdl.handle.net/10603/206153.
[15] Turkyilmazoglu, M. (2015). Exact multiple solutions for the slip flow and heat transfer in a converging channel. Journal of Heat Transfer, Vol. 137, No.10, p. 101301.
[16] Turkyilmazoglu, M. (2017). Parametrized Adomian Decomposition Method with Optimum Convergence. ACM Transactions on Modeling and Computer Simulation (TOMACS), Vol. 27, No. 4, 21. · Zbl 1515.65216
[17] Wazwaz, A.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.